# SDR FOTR201509019060

- Difficulty date: July 23, 2015
- Submitted: September 18, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N293DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29443
- Aircraft time: 56,093 hours, 15,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10328
- Condition: Damaged
- Location: Bs 1640
- Part time: 56,093 hours, 15,722 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FRAME AT BS 1640 ABOVE STR 26L, HAS DRILL START & HOLE ON THE RADIUS.  REPAIRED ON FAS EA 15521, REV IR NR 40823, W/O N293-01-02.
